# SDR AALA202411147621

- Difficulty date: August 16, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 75,039 hours, 28,929 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5311275220200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FRAME DOUBLE JOGGLE AREA AT FR 16 RIGHT AND #7 DOOR STOP FITTING. REPLACED FRAME PER EA 357331.
